Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Voice hoarse, experiencing nasal congestion, constant presence of a heavy film around both eyes. Cure?

My voice has been hoarse for the last 4 days and I'm experiencing nasal congestion along with a constant presence of a heavy film around both eyes. I've also experienced a painful cough during this same period. A little phelgm comes up, but I know there's more. Any suggestions???? I'm suffering. Please advise and thanks.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
the normal drainage of tears is through a duct into the nose. So any disease causing nasal congestion or blockage or occluding the opening of the duct into the nose will result in poor drainage. This in turn will lead to accumulation of tears in the eyes appearing as heavy film to you.

so treat the throat - appears infection or allergy from ent doctor ....the eye will improve by itself
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor